# SDR EBVR2017072600001

- Difficulty date: July 26, 2017
- Submitted: July 26, 2017
- Operation: General aviation
- Aircraft: N202CW
- Make and model: Cessna 560XL
- Aircraft serial: 5605067
- Aircraft time: 5,970 hours, 4,354 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Pivot
- Part number: 663110215
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 5,970 hours, 4,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED THE HORIZONTAL STAB 6631102-15 PIVOT FITTING AND MODIFIED 6631202-9 PIVOT CLIP IAW SRM 51-30-01-2 (REV 12), 51-40-03, AND 55-30-01.
